# SDR CA040130003

- Difficulty date: January 26, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 5,647 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Retainer
- Part number: 3020159
- Condition: Collapsed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE HOT SECTION WAS GIVEN A SCHEDULED HOT SECTION INSPECTION. FOUR CT SHROUD SEGMENTS HAD SHIFTED SLIGHTLY. THE RETAINING RING HAD COME OUT OF THE GROOVE. THIS PROBLEM HAS BEEN DOCUMENTED ON OTHER ENGINES. PWA HAS ISSUED P/N 3110741-02 RETAINING RING ON SB 13121 (60A, 61, 62, 65 SERIES) AND SB 3248 (41/42, 45 SERIES) TO PREVENT THE COLLAPSE OF THE RETAINING RING. THE LATTER SB HAS NOT BEEN ISSUED ON SMALLER ENGINE MODELS SUCH AS THE 114A ENGINE MODEL TO ALLOW THE MORE ROBUST RETAINING RING TO BE USED.
